# SDR CALA2010081600393

- Difficulty date: August 15, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 58,402 hours, 6,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30234113
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 PASSENGER ENTRY DOOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED RIGHT NR 2 PASSENGER ENTRY DOOR EMERGENCY LIGHT IAW AMM 33-51-04-9 60-801, OPS CHECK GOOD.
